ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Wavelet representations of coorbit spaces invariant under symmetry group

Pandey, S. S. (2006) Wavelet representations of coorbit spaces invariant under symmetry group. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (1). pp. 59-74. ISSN 00002-3043

[img]
Preview
PDF
Download (4062Kb) | Preview

    Abstract

    The paper studies the atomic decompositions of coorbit spaces, which are invariant under symmetry groups based on the wavelet transforms associated with some irreducible unitary square-integrable representation of a locally compact group on a Hilbert space. The proved theorem provides an extension to the corresponding results of Feichtinger and Grochenig (1989) and Rauhut (2003).

    Item Type: Article
    Additional Information: Всплесковые представления пространств Корбита инвариантных относительно группы симметрий.
    Uncontrolled Keywords: Панди С. С.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Oct 2012 10:47
    Last Modified: 25 Oct 2012 10:47
    URI: http://mathematics.asj-oa.am/id/eprint/665

    Actions (login required)

    View Item